SESSION ROOMS / SALLES DE CONFÉRENCES

					12 DEC / DÉC				
9 - 9:30 AM	OPENING CEREMONY with Vibe Avenue ROOM 210H - 2ND FLOOR / CONTINENTAL BREAKFAST in the Business Lounge ROOM 210D - 2ND FLOOR (for Business Pass holders only) Sponsored by COGECO PEER 1 (1) CORPORATION CONTINENTAL BREAKFAST in the Business Lounge ROOM 210D - 2ND FLOOR (for Business Pass holders only) Sponsored by COGECO PEER 1 (1) CORPOR (1								
9:30 - 10:30 AM 10:30 - 11 AM	OPENING KEYNOTE Fireside chat: StudioMDHR and The Cuphead craze by Chad Moldenhauer, Jared Moldenhauer and Maja Moldenhauer - StudioMDHR, Moderated by Jason Della Rocca, Programming Chair ROOM 210H - 2 ND FLOOR COFFEE BREAK (30 MINUTES) in the Expo Floor ROOM 210ABCDFG - 2 ND FLOOR Sponsored by WB GAMES Montreal								
	ROOM: 510B	M AUDIO ROOM: 510D 5™ FLOOR	MBUSINESS & MARKETING ROOM: 511C 5TH FLOOR	GAME DESIGN ROOM: 511D 5™ FLOOR	WINDUSTRY & ADVOCACY ROOM: 511E 5™ FLOOR	W PROD AND PROJECT MANAGEMENT ROOM: 511F 5™ FLOOR	₩ PROGRAMMING & TECH ROOM: 511B 5 TH FLOOR	MIXED SESSIONS ROOM: 510AC 5 TH FLOOR	SPONSORED SESSIONS ROOM: 511A 5 TH FLOOR
11AM - 12 PM		Music theory for sound design Vincent Gagnon - Ubisoft	To self-publish or not to self-publish? An indie survival guide to self-publishing in the mobile F2P world David P. Chiu - DC Games Consulting	Designing and evaluating spectator experiences in eSports Pejman Mirza-Babaei - Execution Labs	Thrive games: design recipes for empathy games and beyond Heidi McDonald - iThrive Games	Production, the Indie way: 3 methods for sanity and success Samantha Cook - Artifact 5, Tanya Short - Kitfox Games and Tali Goldstein - Casa Rara Studio		MCache coherent data: why you should care Tony Albrecht - Riot Games	Leveling up your eSports broadcast: creating revolutionary interactive streams for spectators Jacob Navok - Genvid Technologies Inc. Sponsored by
12 - 1 PM	12:15 - 2 PM Montreal LUNCH (1 HOUR) in the Business Lounge ROOM 210D - 2 ND FLOOR (for Business Pass holders only) Sponsored by FIRMA FIRMA								
1-2 PM	2D animation pipelines: the hard way and the easy way (Speed Brawl & Ultimate Chicken Horse) Eric Angelillo - Double Stallion Games and Kyler Kelly-Tan - Clever	Video Game Symphony's Screening Benoit Groulx - Mi Diese and Maxime Goulet	Branded and IP based games: the pros and cons Caglar Eger - Good Game, Matthew Leopold - Yodo1, Louis-René Auclair and Dean Takahashi - GamesBeat	Making Wellington Wells memorable: narrative in We Happy Few's procedurally generated sandbox Alex Epstein and Lisa Hunter - Compulsion Games	The 'Slims: a how-to guide for Muslim representation in video games Osama Dorias - WB Games	It's all about the team Joe Khoury - Eidos Montreal	Streamlining development of gameplay animation at EA Sports JC Delannoy - Electronic Arts	M 30 years of inspiration Brian Schmidt - GameSoundCon, Brian Schmidt Studios	1 PM Building indie games and VR experiences with Houdini Ben Mears - SideFX Sponsored by Houdini 1:45 PM Houdini for VR – tips & tricks to maximize flexibility in a Houdini/unreal pipeline Scott
2 -2:15 PM	Endeavour Games				BREAK (15 MINUTES)				Keating - SideFX Sponsored by
2:15 - 3:15 PM	Editing the moments in video games Sébastien Dussault - Digital Dimension	Understanding music rights in video games Mathieu Lavoie - Vibe Avenue and Université du Québec à Montréal	From game jam to glory: the Ultimate Chicken Horse story Richard Atlas - Clever Endeavour Games	Balancing economies in free-to-play games Tiago Tex Pine - Bethesda Game Studios	State of the industry in Canada Address Jayson Hilchie - ESAC Sponsored by	From executive to declarative: an A.I. transition story in Assassin's Creed Gabriel Robert - Ubisoft	Destroying things in Unity Ben Throop - Frame Interactive	MReal world scrum: Strategies for four stages of development Zoe Bell - Big Huge Games	Houdinia 2:45 PM Unleashing Houdini for mobile AAA productions Alejandro Martinez-Chacin, Alexandre Stroukoff and Pascal Beeckmans - Gameloft
3:15 - 3:45 PM					BREAK (30 MINUTES)				Sponsored by Houdinia
3:45 - 4:45 PM	Stardoll the journey Karolina Mazur and Katarina Lindström - Glorious Games Group	Scoring to Picture: Games vs. Film Guy Whitmore - TricksterSong Productions	An inside look on the For Honor brand creation Luc Duchaine - Ubisoft	Non-human behavior Al MJ Johns - Astire Games	How advocacy and accessibility changed our studio Hugh Monahan - Stellar Jockeys	When five became three: losing episodes without losing the plot Mika Sorvari - Rival Games Ltd	Fast-paced multiplayer combat: latency is your worst enemy Daniel Menard - Double Stallion	Exploring Beyond the Moon Ryan Schneider - Insomniac Games	Scaling dedicated game servers with open source Mark Mandel - Google Cloud Platform
4:45 - 5 PM					BREAK (15 MINUTES)				
5 - 6 PM 5:30 PM - BOOTH CRAWL	Procedural worlds for VR Johannes Saam - Framestore	Composing world music for video games Inon Zur	Jouer dur: a documentary series revealing the inside story of the game For Honor Stephane Cardin - Ubisoft and Jean-Simon Chartier- MC2 (in french)	Overcooked: co-operation by design Phil Duncan - Ghost Town Games		Playtesting narrative in open-world and procedurally-generated games Morgan Kennedy - Compulsion Games	Procedural generation in Dwarf Fortress Tarn Adams - Bay 12 Games	MHow to grow your local game community Jillian Mood - Jillian Mood & Partners, Lidi Giroux - East Side Games and Liv Lunde - GamePlay Space	Nutaku presents the rise of adult gaming and \$10m investment opportunity Mark Antoon - Nutaku Sponsored by Qutaku
6:00 - 9 PM	NOCTURNE (6 - 9 PM)) networking, drinks, and fun -	BOOTH CRAWL (5:30 PM) Spor	sored by AMAZON LUMBERY	ARD amazon and MAPLE TA	AFFY on snow graciou	usly served by Les plaisirs de l'é		DABCDFG - 2 ND FLOOR
13 DEC / DÉC									
9 - 9:30 AM			CONTINENTAL BREAKFA	ST in the Business Lounge RC		siness Pass holders only) Spon	sored by COGECO PEER 1 ((3)) CO	IGECO	
	ROOM: 511A	M AUDIO ROOM: 510D 5™ FLOOR	MBUSINESS & MARKETING ROOM: 511C 5TH FLOOR	GAME DESIGN ROOM: 511D 5 [™] FLOOR	MINDUSTRY & ADVOCACY ROOM: 511E 5™ FLOOR	Ø PROD AND PROJECT MANAGEMENT ROOM: 511F 5™ FLOOR	PROGRAMMING & TECH ROOM: 511B 5™ FLOOR	MIXED SESSIONS ROOM: 510AC 5 TH FLOOR	SPONSORED SESSIONS ROOM: 510B 5TH FLOOR
9:30 - 10:30 AM	Darwin Project: break the traditions to create top quality Jonathan Simard and Charles Philip Simard - Squeeze	ТВА	VR and AR will change everything in the next 50 years. How can you take your place in it? Vander Caballero - Minority Media Inc.	Pre-production Guerilla Style Stéphanie Bouchard - WB Games	How To Write Gender-In- clusive Games Alex Zandra Van Chestein		Fake internet money: integrating Ethereum payments in Unity Sarah Friend - Consensys	MProducing "Machines" for Horizon Zero Dawn Dave Gomes - Guerilla Games	Challenges and opportunities of a competitive game Michael Daudignon - Toornament by Webedia Sponsored by tornament
10:30 - 11 AM	COFFEE BREAK (30 MINUTES) in the Expo Floor ROOM 210ABCDFG - 2 ND FLOOR Sponsored by WB GAMES Montreal								
11 AM - 12 PM		Empowering your Sound Designer Ramy Daghstani and Beatrix Moersh - Artifact 5	Mobile user acquisition for small and medium-sized game studios Paula Neves - Gazeus Games	Architecture and game development: the give and take Maia Levinshtein - University of Ontario Institute of Technology	Up close and personal: successfully managing a small but inclusive community on Twitch Geneviève Leblanc	A prototyping tale of confusion and success Jason Kim and Sam Daher - Cardboard Utopia	Optimizing for Speed: Two PS VR Case Studies Wessam Bahnassi and Jay Koottarappallii - INFramez Technology Corp.	M Bodies in motion - anatomy lessons of the dynamic figure Scott Eaton	Taking game audio to new heights Andy Vaughan - Dolby Sponsored by
12 - 1 PM	LUNCH (1 HOUR) in the Business Lounge ROOM 210D - 2 ND FLOOR (for Business Pass holders only) Sponsored by FIRMA FIRMA								
1 - 2 PM	ТВА	The future of AI speech Rene Hidalgo - Ubisoft Entertainment	Funding immersive art & entertainment René Pinnell - Kaleidoscope		"At first I thought I was sick": designing emotionally charged games and mental illness advocacy Kaitlin Tremblay	The Bushido guide to eSports: what we learned making Japan's top eSports title Dewi Tanner - Cygames	Developing real time multiplayer with Unity & microservices Kevin Setiono	Facebook instant games & the future of social in gaming Mike Johnston - Facebook	TBA
2 - 2:15 PM					BREAK (15 MINUTES)				
2:15 - 3:15 PM	The Dark Arts of Directing Richard Arroyo - Gameloft	Game audio gamefication Bjørn Jacobsen - Cujo Sound	20 years in the AAA game and counting: where next for Remedy Entertain- ment? Thomas Puha - Remedy Entertainment	I've got to see a man about a unicorn: the myth of open world narrative Jesse Scoble and Russell Lees - Ubisoft	In the Long Run Fredrik Liljergen - Nvidia, Henrik Jonsson - Ghost Games, Tina Merry, Tanya Short and Marie Mejerwall - Kitfox Games	Share your games - Sharing your game incredibly early in development can lead to amazing things Colm Larkin - Gambrinous	Assassin's Creed Origins: monitoring and validation of world design data Nicholas Routhier and Kevin Coughlan - Ubisoft Montreal		Smart production management for distributed teams and agile development Jon Jones - Autodesk and Julien Charlebois - Framestore VR Sponsored by AUTODESK
3:15 - 3:45 PM					at 4 PM) Expo Floor ROOM 210		• ***		
3:45 - 4:45 PM 4 PM - BOOTH CRAWL	Unlocking storytelling potential through nuanced design Gabriela Aveiro-Ojeda	Music as a subconscious narrator in Outlast franchise Samuel Laflamme	Building an indie studio from scratch: a postpartum examination Andrée Boutin - Cardboard Utopia	ТВА	Games as cultural identity CJ Kershner - Polyhedron- Productions	Operation live: learnings from RainbowSix Siege Year 2 Noemi Rouleau - Ubisoft	Al in video games: what you're doing wrong Nathan Pringle - Somniplex Interactive		TBA
1.15 - 5 DM									

CLOSING KEYNOTE MIGS Brain Dump 2017: No Easy Answers by Alex Hutchinson - Typhoon Studios, Heidi McDonald - iThrive Games, Henry Smith - Sleeping Beast Games, Rayna Anderson - Eidos-Montréal, Rebecca Cohen-Palacios - Pixelles, Simon Darveau - Scavengers Studio, Teddy Dief - Square Enix Montreal and Tony Albrecht - Riot Games, Moderated by Richard Rouse III - Paranoid Productions ROOM 210H - 2ND FLOOR

BREAK (15 MINUTES)

4:45 - 5 PM

5 - 6 PM